# SDR 00FDEA00592

- Difficulty date: August 24, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 48,230 hours, 39,858 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, VERTICAL FIN TENSION TIE RIB BUSHING FOUND CORRODED AT LEFT AFT HORIZONTAL BOLT.  REMOVED AND REPLACED VERTICAL FIN TENSION TIE RIB BUSHING PER IAW BOEING OHM 20-50-03.
